Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having canker sores, reddish throat and burning sensation in the lips. Suffering from headaches and sore spots on head and larynx. Are these related?

I have had like canker sores in both checks for about 2-1/2 weeks now, they have mostly cleared up but have become black with red streaks running from them. Back of my throat has been really red and veiny but not sore. I have had a metallic type taste that comes and goes with a slight burning sensation around lips but no sores or anything on them. I have also had a headache for the same amount of time with sore spots on my head and my larynx has been sore to the touch with a burning type pain in breastbone where collar bones attach and a very sore right shoulder . Could all these be related? What could this be?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Burning sensation on your lips can be due to-

Intake of spicy ,sour,allergic food stuffs.

Oral habits like tobacco or pan chewing.

I would advice you to get a thorough clinical evaluation by a dentist initially.

Apply dologel on the affected areas.

Rinse your mouth using warm saline frequently.

Take nutritious rich food as well as plenty of fluids.

Avoid spicy foods.

Take vitamin becosules,iron supplements.

Get your decayed teeth restored or extracted .

Meanwhile,visit a GP too.
Take care.

Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor